# SDR CA050228009

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,187 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F20022D3
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CRACK IN THE VICINITY OF CYLINDER NR 2.  ENGINE REMOVED FOR FURTHER INSPECTION.
